# SDR 2008UALA00670

- Difficulty date: February 5, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N914UA
- Make and model: Boeing 737522
- Aircraft serial: 25381
- Aircraft time: 45,269 hours, 32,524 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR AT 1R CATCHES ON AFT DOOR FRAME.  MOVED GIRT BAR STOWAGE CLIPS TO PROPER LOCATION.
